advertisement
Question
Posted by: gigi | 2008-12-01

lorien

I have been using lorien for about a month without any side effects, but recently i have experienced severe itching and rashes appearing on my arms and legs,also a burning sensation in my tummy.
Should i continue with lorien or not.I feel it could help but dont like the side effects,pls help.Thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Gigi
Usually if you are allergic to something the rash start quite soon, so maybe it is not the Lorien causing this. You could stop the Lorien for a day or two and see if the rash disappears, then discuss with your doctor, there are many similar medications you can use that does not contain the same chemical substance. The burning in the tummy could be due to gastritis ( inflammation of the lining of the stomach) and may have nothing to do with Lorien, it could be due to stress or high acid levels
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement